# SDR VNAA0511008

- Difficulty date: November 11, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 3,173 hours, 3,210 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: None
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ENCOUNTERING SEVERE TURBULENCE DURING DESCENT BETWEEN FL230 AND FL210.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE PERFORMED AN EXTREME TURBULENCE / MANEUVER INSPECTION IAW CRJ200 AMM 05-51-03-210-801.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
